Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Adults' Demand for the Internet use in the USA: An Empirical Approach

Pages : 328-333

DOI : 10.3844/jmssp.2006.328.333

Published On : March 31, 2006

On Some Stability Results for Fixed Point Iteration Procedure

Pages : 339-342

DOI : 10.3844/jmssp.2006.339.342

Published On : March 31, 2006

Reduced Assumption in the Banach Contraction Principle

Pages : 343-345

DOI : 10.3844/jmssp.2006.343.345

Published On : March 31, 2006

The Solution of Heat Conduction Equation with Mixed Boundary Conditions

Pages : 346-350

DOI : 10.3844/jmssp.2006.346.350

Published On : March 31, 2006

A Discrete Optimization Description for the Solutions in the Matching Problem

Pages : 351-353

DOI : 10.3844/jmssp.2006.351.353

Published On : March 31, 2006

A Comparative Study of RSA Based Digital Signature Algorithms

Pages : 354-359

DOI : 10.3844/jmssp.2006.354.359

Published On : March 31, 2006

Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures

Pages : 360-362

DOI : 10.3844/jmssp.2006.360.362

Published On : March 31, 2006

Research Note: Standard Scores Based on the Median and Inter-quartile Range

Pages : 367-367

DOI : 10.3844/jmssp.2006.367.367

Published On : March 31, 2006